Pečarić, J., Pribanić, A. P. & Kalamir, K. S. (2019). Generalizations of Steffensen’s inequality via two-point Abel-Gontscharoff polynomial. Analele Universitatii "Ovidius" Constanta - Seria Matematica, 27. (2), 121-137. doi: 10.2478/auom-2019-0023
Pečarić, Josip, et al. "Generalizations of Steffensen’s inequality via two-point Abel-Gontscharoff polynomial." Analele Universitatii "Ovidius" Constanta - Seria Matematica, vol. 27, no. 2, 2019, pp. 121-137. https://doi.org/10.2478/auom-2019-0023
Pečarić, Josip, Anamarija Perušić Pribanić and Ksenija Smoljak Kalamir. "Generalizations of Steffensen’s inequality via two-point Abel-Gontscharoff polynomial." Analele Universitatii "Ovidius" Constanta - Seria Matematica 27, no. 2 (2019): 121-137. https://doi.org/10.2478/auom-2019-0023
Pečarić, J., Pribanić, A. P. and Kalamir, K. S. (2019) 'Generalizations of Steffensen’s inequality via two-point Abel-Gontscharoff polynomial', Analele Universitatii "Ovidius" Constanta - Seria Matematica, 27(2), pp. 121-137. doi: 10.2478/auom-2019-0023
Pečarić J, Pribanić AP, Kalamir KS. Generalizations of Steffensen’s inequality via two-point Abel-Gontscharoff polynomial. Analele Universitatii "Ovidius" Constanta - Seria Matematica [Internet]. 2019 June 01 [cited 2025 April 06];27(2):121-137. doi: 10.2478/auom-2019-0023
J. Pečarić, A. P. Pribanić and K. S. Kalamir, "Generalizations of Steffensen’s inequality via two-point Abel-Gontscharoff polynomial", Analele Universitatii "Ovidius" Constanta - Seria Matematica, vol. 27, no. 2, pp. 121-137, June 2019. [Online]. Available at: https://urn.nsk.hr/urn:nbn:hr:157:618807. [Accessed: 06 April 2025]